MAUDE Adverse Event Report: C.R. Bard Inc. (Covington) -1018233 Bardex® Lubri-Sil® I.C. Temperature-Sensing All-Silicone Foley Catheter

C.R. Bard Inc. (Covington) -1018233 Bardex® Lubri-Sil® I.C. Temperature-Sensing All-Silicone Foley Catheter
Catalog Number 119314
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that spontaneous detachment due to leak in the balloon section.
 
Additional Manufacturer Narrative
Evaluation determined that the product did not meet specifications; this is addressed by capa 12866756.Visual: received 1 all silicone foley catheter with syringe attached to a drainage bag.Verified material number 119314 and manufacturing lot number ngkx5300.Visual inspection noted the catheter balloon had ruptured.Further inspection noted the balloon had no missing pieces.Functional: inflated catheter with 10ml mbs using slip tip syringe.Upon inflation leakage at balloon due to rupture.Per capa 12866756 the potential root cause is: silicone balloon molding pin configuration when removing the balloon from the mold.Inspection method: the inspection method is visual and relies on the operator¿s judgment to identify any leakage in the catheter balloon during the inflation/deflation inspection test at 100 percent final inspection.The labeling is found to be adequate.Dhr review is not required as event has already been investigated per capa 12866756.Corrections: d, f, h.Udi format updated with available product information per gudid.H11: sections a through f.The information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Bardex® Lubri-Sil® I.C. Temperature-Sensing All-Silicone Foley Catheter
Common Device Name
Foley Catheter
Manufacturer (Section D)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
+1(770)784-6100
MDR Report Key50329555
Report Number1018233-2026-05455
Device Sequence Number17580112
Product Code MJC
UDI-Device Identifier00801741039843
UDI-Public(01)00801741039843
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K070582
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number119314
Device Lot NumberNGKX5300
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/02/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/22/2026
Initial Report FDA Received Date08/19/2026
Supplement Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown